# SDR SIMA2019082019001

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 36,944 hours, 33,026 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Condition: Blown
- Location: Nr 2 Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WHILE PERFORMING THE ICE PROTECTION TEST PNEUMATIC RECEIVED AN EICAS BLEED NR 2 WARNING MESSAGE.  COMPLIED WITH CHECKLIST PROCEDURES AND DECLARED AND EMERGENCEY.  PERFORMED PACK 2 OPERATIONAL CHECK REF  AMM 21-00-00. FOUND BLEED 2 DUCT COUPLING AFT WHEEL WELL AREA BLOWN. INSTALLED NEW O RINGS AND RE INSTALLED COUPLING IAW AMM 36-11-10. PERFORMED AIR BLEED SYS OPS CHECK REF AMM  36-00-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
